CureZone   Log On   Join
Re: --Brain Fog & needing help--
 
west4 Views: 2,195
Published: 11 years ago
 
This is a reply to # 1,157,557

Re: --Brain Fog & needing help--


I get drowsy from a number of things. You could also say that it is brain fog. I get very drowsy from taking antihistamine and haven't taken it in years and during the last five years I get very drowsy from taking any antioxidants like alpha lipoic acid, fulvic acid, grape seed extract, blueberry extract. I also get very drowsy from taking silica by itself or when it is added to a lot vitamins or supplements. It seems like more than half of supplements contain silica as a filler. I also get drowsy from taking colustrum, acidopholus, digestive enzymes even though when they don't contain silica. It took me a while to figure it out and of course I avoid all these supplement but I take vitamins, minerals, COQ10 as long as they don't contain silica without getting drowsy. Do you know what this could be due too?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.672 sec, (1)